# SDR 07242005B

- Difficulty date: July 24, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 2245
- Aircraft time: 23,321 hours, 27,349 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY GEAR EXTENSION REQUIRED DUE TO NOSE LANDING GEAR LIGHT NOT ILLUMINATED AND IN TRANSIT LIGHT STILL ILLUMINATED
